# SDR AALA202012039006

- Difficulty date: December 1, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N148AN
- Make and model: Airbus A321-231
- Aircraft serial: 6790
- Aircraft time: 16,070 hours, 6,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY POWER SUPPLY UNIT 15WL FAULTED ON EMERGENCY POWER SUPPLY UNIT BITE TEST.  REMOVED AND REPLACED 15WL EMERGENCY POWER SUPPLY UNIT BATTERY, PER AMM 33-51-38.
